# SDR CALA2015122101009

- Difficulty date: December 19, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 24,011 hours, 8,023 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A4001
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SIDE OF RUDDER AT APPROX 36 INCHES BELOW STATION 60.85, HAS DAMAGE IN MIDDLE OF PANEL.  REMOVED DAMAGED AREA & INSTALLED REPAIR IAW SRM 55-40-01 REPAIR 1 & SRM 51-70-05 REPAIR 11, SEALED PRIMED & PAINTED AREA.  CALCULATED WEIGHT & BALANCE & UPDATED DATA TAG REF LOG PAGE 9792659 FOR RUDDER INSTALLATION.
